# SDR ASAA0210028

- Difficulty date: January 9, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 656096310
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AIRSTAIR LATCH MECHANISM BASE PLATE ASSEMBLY AT BS 987, LEFT BUTTOCK LINE 50 CORRODED.  REMOVED AND REPLACED AIRSTAIR LATCH MECHANISM BASE PLATE ASSEMBLY PER SRM.  (M)
